The slope conjecture for graph knots

Kimihiko Motegi, Toshie Takata

    Research output: Contribution to journalArticlepeer-review

    10 Citations (Scopus)

    Abstract

    The slope conjecture proposed by Garoufalidis asserts that the Jones slopes given by the sequence of degrees of the coloured Jones polynomials are boundary slopes. We verify the slope conjecture for graph knots, i.e. knots whose Gromov volume vanish.

    Original languageEnglish
    Pages (from-to)383-392
    Number of pages10
    JournalMathematical Proceedings of the Cambridge Philosophical Society
    Volume162
    Issue number3
    DOIs
    Publication statusPublished - May 1 2017

    All Science Journal Classification (ASJC) codes

    • General Mathematics

    Fingerprint

    Dive into the research topics of 'The slope conjecture for graph knots'. Together they form a unique fingerprint.

    Cite this